# SDR DL72K972083

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: S Duct Housing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-2 LETTER CHECK, 1 INCH CRACK S-DUCT HOUSING 10 FT AFT NR 2 ENG INLET BELOW ACCESS PANEL.  REPAIRED PER M/M 54-30-0.
